# SDR UPS07550147

- Difficulty date: June 13, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 21,386 hours, 13,769 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102471
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN FWD CARGO FUSELAGE FRAME STA 820, BETWEEN S23L TO S25L (3EA).  ACCOMPLISHED ON FINAL EA 757-5332-27-A1689.
